Doctors Lounge - Hematology AnswersBack to Hematology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Hematology Topics
Question: Aspartame and its Side Effects
|stumpedNSJ - Mon Oct 17, 2005 4:26 pm|
I was wondering if anyone has any info or experiences regarding the effects of Aspartame (Nutrasweet) on the body. I have read that it can mimic or even cause other diseases such as Lupus, Lymphoma or Leukemia.
Is there any truth to these statements or is it a myth. Hypothetically, is it possible for Aspartame to cause irregularities on certain tests?
Thank you in advance,
|Shana Johnson, CNA - Mon Oct 17, 2005 4:40 pm|
Aspartame has been determined safe by the U.S. Food and Drug Administration and other scientific and regulatory authorities worldwide and is one of the most thoroughly studied food ingredients, with more than 200 scientific studies confirming its safety.
This is the site I got my information, if you want to read all the studies they have done.
|stumpedNSJ - Mon Oct 17, 2005 4:53 pm|
Thanks for the reply,
My family is convinced that my Neutropenia and diahrrea are somehow related to my consumption of diet soda.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.